The Peristaltic Transport of MHD Powell - Eyring Fluid through Porous Medium in a Symmetric Channel with Slip Condition
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 117 | Views: 430

Research Paper | Mathematics | Iraq | Volume 6 Issue 12, December 2017 | Popularity: 6.6 / 10


     

The Peristaltic Transport of MHD Powell - Eyring Fluid through Porous Medium in a Symmetric Channel with Slip Condition

Hayat Ali, Ahmed M. Abdulhadi


Abstract: This paper is devoted to investigate the peristaltic flow of MHD Powell- Eyring model through porous medium during two dimensional symmetric channels. Slip conditions on the walls are taken into consideration. The basic governing equations, mass and momentum equations modeled with respect to wave frame. Solution technique to find the closed form solution for the resulted dimensionless differential equation is hold depending on long wavelength approximation and low Renold assumption. The influences of various involved parameters are illustrated via graphs in details. All the mathematical results are obtained by applying Mathematica 9 program.


Keywords: Peristaltic Transport, Powell- Eyring Fluid, MHD Fluid, Porous Medium


Edition: Volume 6 Issue 12, December 2017


Pages: 1509 - 1516



Please Disable the Pop-Up Blocker of Web Browser

Verification Code will appear in 2 Seconds ... Wait



Text copied to Clipboard!
Hayat Ali, Ahmed M. Abdulhadi, "The Peristaltic Transport of MHD Powell - Eyring Fluid through Porous Medium in a Symmetric Channel with Slip Condition", International Journal of Science and Research (IJSR), Volume 6 Issue 12, December 2017, pp. 1509-1516, https://www.ijsr.net/getabstract.php?paperid=19121701, DOI: https://www.doi.org/10.21275/19121701

Top